# SDR KW3R2023122000001

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: General aviation
- Aircraft: T7-OL
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9281
- Aircraft time: 4,047 hours, 1,306 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC3310001130117
- Part serial: 3715
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD HAD IN-FLIGHT FAILURE CAUSING TOP-PLY TO BREAK INTO PIECES. IT APPEARED TO HAVE A TEMP REPAIR USING SPEED TAPE PRIOR TO FLIGHT. PIECES OF THE WINDSHIELD DAMAGED THE PILOT SIDE WINDOW WHICH REQUIRED REPLACEMENT AND MINOR DAMAGE TO THE UPPER FUSELAGE AND LEADING EDGE OF HORIZONTAL STABILIZER LH SIDE
